# SDR SWAA2024041565974

- Difficulty date: March 20, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 59,266 hours, 35,668 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD BULKHEAD DIAGONAL PANEL SUPPORT BRACKET CRACKED<[01] REPLACED FWD BULKHEAD SUPPORT IAW IAW SRM 51-40-02-0G-0 AND DWG 144A2600;;[02] VERIFIED CORRECTIVE ACTION 1.
